Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A decoupling for Cantor-like sets


Author: Ciprian Demeter
Journal: Proc. Amer. Math. Soc. 147 (2019), 1037-1050
MSC (2010): Primary 42A16; Secondary 52C99
DOI: https://doi.org/10.1090/proc/14325
Published electronically: December 6, 2018
MathSciNet review: 3896054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider partitions of the parabola determined by Cantor-like sets and prove decouplings in the range $ 2\le p\le 6$ that are independent of the parameters defining these sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A16, 52C99

Retrieve articles in all journals with MSC (2010): 42A16, 52C99


Additional Information

Ciprian Demeter
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: demeterc@@indiana.edu

DOI: https://doi.org/10.1090/proc/14325
Keywords: Discrete restriction estimates, Cantor sets, additive energy
Received by editor(s): June 25, 2017
Published electronically: December 6, 2018
Additional Notes: The author was partially supported by the NSF Grant DMS-1161752.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2018 American Mathematical Society